# SDR ASAA2013052994932

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 16,635 hours, 5,021 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON ELECTRICAL PANEL AFTER GROUND POWER KICKED OFF.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31-801 ELEC LIGHT ILLUMINATED FAULT ISOLATION PROCEEDURE - SPCU FAULT DISPLAYED.ACCOMPLISHED FIM 24-34-802 , FAULT CLEARED WITH NO FURTHER DISCREPANCIES. NO HISTORY LAST 60 DAYS
